# SDR CW5Y20230703647

- Difficulty date: July 4, 2023
- Submitted: July 4, 2023
- Operation: General aviation
- Filed by: Hamilton Sundstrand Customer SPT Ctr Maastricht, repair station CW5Y794M
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913G
- Part serial: 5928
- Condition: Unknown
- Location: Fuel Sys
- Part time: 39,095 hours, 12,898 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOUND BEARINGS STATIONARY DRIVEN UPSIDE DOWN ASSEMBLED IN PUMP HOUSING.
